# SDR ALG2003F00088

- Difficulty date: August 25, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407379003107
- Part serial: 0094
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT CHECK INSTRUMENT LIGHT ILLUMINATED, TOOK POWER AWAY AND THE LIGHT WENT OUT.  CHECK INSTRUMENT LIGHT ILLUMINATED AGAIN AND THE TORQUE GAUGE CYCLED FROM ZERO TO PEGGED OUT EXCEDANCE SHOWED 63 PERCENT OVER TORQUE.  LOWERED TEMP TO 200 DEGREES BELOW NORMAL AND RETURNED TO INTRACOASTAL.  MADE MINIMUM POWER LANDING.  THE MECHANIC REPLACED TORQUE TRANSMITTER AND TORQUE INDICATORS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
